# SDR UIEA2025061300767

- Difficulty date: June 11, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N5179A
- Make and model: Boeing 737-83N
- Aircraft serial: 32614
- Aircraft time: 57,314 hours, 38,464 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON R/H FIXED HORIZONTAL STABILIZER L/E RIB CHORD L/E STA 105.26.( REMOVED R/H HORIZONTAL STABILIZER L/E RIB CHORD L/E STA 105.26 AND INSTALLED SAME RIB CHORD L/E STA 105.26 (PN 186A1304-2) AS PER SRM BCG-D634A209 AND SRM 51-40-02-0G-0 REV 23. NO FURTHER DEFECTS NOTED. )
